UNIGE document Scientific Article
previous document  unige:36397  next document
add to browser collection
Title

Decay Estimates for Steady Solutions of the Navier--Stokes Equations in Two Dimensions in the Presence of a Wall

Authors
Published in SIAM Journal on Mathematical Analysis. 2012, vol. 44, no. 5, p. 3346-3368
Abstract Let w be the vorticity of a stationary solution of the two-dimensional Navier-Stokes equations with a drift term parallel to the boundary in the half-plane -infty<x<infty, y>1, with zero Dirichlet boundary conditions at y=1 and at infinity, and with a small force term of compact support. Then, |xyw(x,y)| is uniformly bounded in the half-plane. The proof is given in a specially adapted functional framework and complements previous work.
Keywords Navier–StokesExterior domainFluid-structure interactionAsymptotic behavior
Identifiers
Full text
Article (Published version) (277 Kb) - public document Free access
Structures
Citation
(ISO format)
BOECKLE, Christoph Nicolas, WITTWER, Peter. Decay Estimates for Steady Solutions of the Navier--Stokes Equations in Two Dimensions in the Presence of a Wall. In: SIAM Journal on Mathematical Analysis, 2012, vol. 44, n° 5, p. 3346-3368. https://archive-ouverte.unige.ch/unige:36397

231 hits

244 downloads

Update

Deposited on : 2014-05-06

Export document
Format :
Citation style :